Asymptotic behaviour of supercuspidal characters of p-adic ūĚźÜūĚźíūĚź© (4)
Compositio Mathematica, Volume 80 (1991) no. 1, pp. 15-54.
@article{CM_1991__80_1_15_0,
     author = {Murnaghan, Fiona},
     title = {Asymptotic behaviour of supercuspidal characters of $p$-adic $\mathrm {\mathbf {GSp}}_{(4)}$},
     journal = {Compositio Mathematica},
     pages = {15--54},
     publisher = {Kluwer Academic Publishers},
     volume = {80},
     number = {1},
     year = {1991},
     zbl = {0744.22020},
     mrnumber = {1127058},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1991__80_1_15_0/}
}
TY  - JOUR
AU  - Murnaghan, Fiona
TI  - Asymptotic behaviour of supercuspidal characters of $p$-adic $\mathrm {\mathbf {GSp}}_{(4)}$
JO  - Compositio Mathematica
PY  - 1991
DA  - 1991///
SP  - 15
EP  - 54
VL  - 80
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1991__80_1_15_0/
UR  - https://zbmath.org/?q=an%3A0744.22020
UR  - https://www.ams.org/mathscinet-getitem?mr=1127058
LA  - en
ID  - CM_1991__80_1_15_0
ER  - 
%0 Journal Article
%A Murnaghan, Fiona
%T Asymptotic behaviour of supercuspidal characters of $p$-adic $\mathrm {\mathbf {GSp}}_{(4)}$
%J Compositio Mathematica
%D 1991
%P 15-54
%V 80
%N 1
%I Kluwer Academic Publishers
%G en
%F CM_1991__80_1_15_0
Murnaghan, Fiona. Asymptotic behaviour of supercuspidal characters of $p$-adic $\mathrm {\mathbf {GSp}}_{(4)}$. Compositio Mathematica, Volume 80 (1991) no. 1, pp. 15-54. http://archive.numdam.org/item/CM_1991__80_1_15_0/

[A1] J. Arthur, The trace formula in invariant form, Ann. of Math. 114 (1981), 1-74. | MR | Zbl

[A2] J. Arthur, The local behaviour of weighted orbital integrals, Duke Math. J. 56 (1988), 223-293. | MR | Zbl

[A3] J. Arthur, The characters of supercuspidal representations as weighted orbital integrals, Proc. Indian Acad. Sci. 97 (1988), 3-19. | MR | Zbl

[D] G Van Dijk, Computation of certain induced characters of p-adic groups, Math. Ann. 199 (1972), 229-240. | MR | Zbl

[HC] Harish-Chandra, "Admissible distributions on reductive p-adic groups," in Lie Theories and Their Applications, Queen's Papers in Pure and Applied Mathematics, Queen's University, Kingston, Ontario (1978), 281-347. | Zbl

[J] D. Jabon, The supercuspidal representations of U(2,1) and GSp4 over a local field via Hecke algebra isomorphisms, thesis, University of Chicago, 1989.

[LS] G. Lusztig and N. Spaltenstein, Induced unipotent classes, J. London Math. Soc. 19 (1979), 41-52. | MR | Zbl

[MW] C. Moeglin and J.L. Waldspurger, Modèles de Whittaker dégénérés pour des groupes p-adiques, Math. Z. 196 (1987), 427-452. | MR | Zbl

[M] L. Morris, Tamely ramified supercuspidal representations of some classical groups, preprint, 1988. | MR

[Mo1] A. Moy, Representations of GSp(4) over a p-adic field: part 1, Comp. Math. 66 (1988), 237-284. | Numdam | MR | Zbl

[Mo2] A. Moy, Representations of GSp(4) over a p-adic field: part 2, Comp. Math. 66 (1988), 285-328. | Numdam | MR | Zbl

[Mu] F. Murnaghan, Asymptotic behaviour of supercuspidal characters of p-adic GL3 and GL4: the generic unramified case, Pacific J. Math, to appear. | MR | Zbl

[R] R. Ranga Rao, Orbital integrals in reductive groups, Ann. of Math. 96 (1972), 505-510. | MR | Zbl

[Re] S. Reid, thesis, University of Warwick, 1974.

[Ro] F. Rodier, "Modèle de W hittaker et caractères de reprèsentations," in Non Commutative Harmonic Analysis, Lecture Notes in Math. 466, Springer-Verlag, Berlin, Heidelberg, New York (1974), 151-171. | MR | Zbl

[Rog] J. Rogawski, An application of the building to orbital integrals, Comp. Math. 42 (1981), 417-423. | Numdam | MR | Zbl

[S] P.J. Sally, Jr., in preparation.

[ST] P.J. Sally, Jr. and M.H. Taibleson, Special functions on locally compact fields, Acta Math. 116 (1966), 279-309. | MR | Zbl